Lancaster EPrints

Relativistic elastica

Dereli, Tekin and Hartley, D. H. and Önder, M. and Tucker, Robin (1990) Relativistic elastica. Physics Letters B, 252 (4). pp. 601-604. ISSN 0370-2693

Full text not available from this repository.


We give a complete description of timelike relativistic elastica, non-geodesic spacetime surves that solve the Euler-Lagrange equations for a lagrangian that depends on the square of the acceleration of the curve as well as its lorentzian length.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Departments: Faculty of Science and Technology > Physics
ID Code: 74972
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 12:50
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:18
Identification Number:

Actions (login required)

View Item